# SDR UPS96220961

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Tail Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BL 0 SKIN SUPPORT ANGLE AND CLIP WAS FOUND TO HAVE HEAVY CORROSION BEYOND LIMITS.  REMOVED AND FABRICATED REPLACEMENT ANGLE AND CLIP AND REPLACED PER SRM 51-10-01 AND 51-30-02.
